Metrics

From
Schur-geometric and Schur-harmonic Convexity of an Integral Mean for Convex Functions by Jian Sun, Zhi-Ling Sun, Bo-Yan Xi and Feng Qi Turkish Journal of Analysis and Number Theory. 2015, 3(3), 87-89 doi:10.12691/tjant-3-3-4
Views
9464
Html 8995
Abstract 469
29 September 2015 (publication date) through 19 January 2020 *
37.00 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5526
PDF3502
Epub719
XML964
PPT0
Figures174
Tables167
Export: 1983
RIS563
BibTex744
Endnote676
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
3
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com